# SDR GTIA9700073

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - PASSENGER ENTRY DOOR PAN FORWARD LOWER CORNER ON FORWARD SIDE IN CRACK JUST BELOW LOWER HINGE.  REMOVED AND REPLACED DOOR PAN SEGMENT PER SRM 52-05, 51-10-3, 51-10-4, 51-30-2, 51-30-5, 51-30-7.  (M)
